# SDR RAAA00E9025

- Difficulty date: June 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,259 hours, 22,256 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 329B4
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT ATTITUDE GYROS SHOWS A DIVE WHEN AIRCRAFT IN CLIMB ATTITUDE, FOUND AFTER DEPARTURE IN ANC .  REPLACED CAPT ADI PER M/M 34-14-11
